English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Riemann–Hilbert problem and the generalized Neumann kernel

Wegmann, R., Murid, A., & Nasser, M. (2005). The Riemann–Hilbert problem and the generalized Neumann kernel. Journal of Computational and Applied Mathematics, 182(2), 388-415. doi:10.1016/j.cam.2004.12.019.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-B1A1-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-B1A2-B
Genre: Journal Article

Files

show Files
hide Files
:
wegmann.pdf (Any fulltext), 320KB
 
File Permalink:
-
Name:
wegmann.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Wegmann, R.1, Author              
Murid, A.H.M., Author
Nasser, M.M.S., Author
Affiliations:
1Stellar Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159882              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005-10-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 550300
DOI: 10.1016/j.cam.2004.12.019
Other: 233149
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
  Alternative Title : J. Comput. Appl. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 182 (2) Sequence Number: - Start / End Page: 388 - 415 Identifier: ISSN: 0377-0427